# SDR 01FDEA01033

- Difficulty date: December 6, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN WHEEL AND BRAKE HOT AND LONG ROLL OUT.  REMOVED AND REPLACED NR 2 MAIN TIRE AND BRAKE PER MM 32-45-01 & 32-41-032-4.
